# SDR CA010625038

- Difficulty date: May 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 8,387 hours
- Engine: Pwa PT6A28
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 115610010169
- Condition: Cracked
- Location: Elevator
- Part time: 8,742 hours
- Component: Elevator, Beech, 115610010347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REMOVING RH ELEVATOR FOR INSTALLATION OF UPDATE KIT # 100-4005-1SWAS FOUND INBOARD RIB CRACKED TWO PLACES AT FORWARD END. RIB REPLACED WITH FACTORY NEW.
